# SDR QXEA200400623

- Difficulty date: August 7, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 4,781 hours, 3,480 cycles
- Engine: Ge CF348C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PRESSURE PAN CRACKED AT AFT HYDRO, FITTING.  REMOVED RT PYLON PRESSURE PAN.  DRILLED UP AND INSTALLED INTERNAL DOUBLER IN NEW PAN.  INSTALLED NEW PAN AND COMPLETED INSTALLATION AT FASTENERS THROUGH NEW PAN IAW SRM 51-42-06.
